# SDR ASOA200900627

- Difficulty date: June 1, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,089 hours, 14,548 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 27 OUTBOARD FLANGE IS CORRODED AROUND NUT PLATES FOR FLOORBOARD SCREWS FS 559+80 TO FS 621.0.   REMOVED FLOORBEAM CAP IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW CAP IAW SRM 51-42-06.  REMOVED BEAM FITTING STA 605-621 IAW SRM 51-42-06 & 51-42-21.  LOCATED AND DRILLED NEW BEAM FITTING IAW SRM 51-42-06 & 51-42-51.  BEAM CAP AND BEAM FITTING REQUIRES INSTALLATION.  INSTALLED BEAM FITTING P/N 601R35289-1 IAW SRM 51-42-06 & 51-42-21.  INSTALLED FLOORBEAM CAP IAW SRM 51-42-06, 51-42-22 & 51-42-21.
